# SDR DALA2024032103583

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 54,262 hours, 28,055 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: Vertical Speed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 VERTICAL SPEED INDICATOR "JUMPING" UP & DOWN WHILE PARKED AT GATE, CAPTAIN'S & FIRST OFFICERS. CORRECTIVE ACTION: OPS TEST GOOD REF A319 AMM 34-18 CKS GOOD. AFS TEST GOOD. NO FAULTS NOTED. OK FOR SVC. (5863402)
